An older adult taking digoxin reports nausea, poor appetite,… | MyMerci
More questions like thisTry ›
Medication Administration

An older adult taking digoxin reports nausea, poor appetite, and yellow-green halos. The apical pulse is 52/min. Which action should the nurse take?

Explanation
Nausea, anorexia, visual disturbances, and bradycardia are compatible with digoxin toxicity. The nurse should hold the dose, notify the provider, and anticipate evaluation of the digoxin concentration, electrolytes, and renal function. Renal impairment and electrolyte abnormalities can increase toxicity risk. Giving the dose or independently administering potassium is unsafe, and the visual symptoms should not be dismissed as an expected effect of aging.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.